I have suffered from daily headaches and migraines for twenty-some odd years, but just lately I have started suffering from vertigo. Is vertigo related to migraines? I rarely get the two together. How is it treated? Are any of my (long long long) list of migraines medications responsible for the vertigo? Jill
Vertigo can be a symptom of Migraine, but if it's happening when you don't have a Migraine, it's unlikely that it's related. There's no way to tell if it could be related to any of your medications without knowing what medications you're taking. How it's treated depends on what's causing it. It's time to consult your doctor.
John Claude Krusz and Teri Robert
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert. If you have a question for this section of our site, please click HERE. Accepted questions will be answered by publishing the answers here. No questions will be answered privately.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: May 07, 2007